# SDR 08FDEA00626

- Difficulty date: February 27, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65561695
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS AND DENTS IN THRESHOLD PLATE, FWD LOWER CARGO COMPT.  THRESHOLD PLATED REPAIRED ON SHOP N/R N00123.  THIS IS CLASSIFIED AS A MINOR REPAIR.
